Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes urge incontinence while on treatment for gum infection?

I have been taking penicillin for about 9 days now, I only have about a day left of taking it for what was an infection in my gums. However over these past couple hours I have been having a constant urge to relieve my bladder and when I do, immediately after urinating it burns and there is a very light amount of blood. When I googled this, I found it was mostly likely a symptom of Penicillin. My question is should I stop taking it? And should I go see a doctor?
Fri, 30 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Probably you are suffering from Urinary Tract Infection (UTI) which led to burning micturition and blood in stools. Few patients may develop interstitial nephritis in few patients.

Please get urine examination is done and get treated accordingly. If you are thinking that the drug may be causative, please consult your physician so that he will advise alternate medicine to you.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When this first started I was bleeding...